RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 2, Pages 282–284 (Mi dan34372)  

MATHEMATICS

A certain conjecture of K. Williams

G. I. Perel'muter

Saratov State University

Full text: PDF file (406 kB)

Bibliographic databases:

Document Type: Article
UDC: 511.22
Presented: Yu. V. Linnik
Received: 25.04.1968

Citation: G. I. Perel'muter, “A certain conjecture of K. Williams”, Dokl. Akad. Nauk SSSR, 184:2 (1969), 282–284

Citation in format AMSBIB
\Bibitem{Per69}
\by G.~I.~Perel'muter
\paper A certain conjecture of K.~Williams
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 2
\pages 282--284
\mathnet{http://mi.mathnet.ru/dan34372}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0240079}
\zmath{https://zbmath.org/?q=an:0181.05301}


Linking options:
  • http://mi.mathnet.ru/eng/dan34372
  • http://mi.mathnet.ru/eng/dan/v184/i2/p282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019